# SDR VNAA2021051699955

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: MS212562
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR CABLE CIRCUIT HAS NO TENSION VERIFIED SLIPPAGE AT ABLE BLOCK TORQUE STRAP BROKEN. REQUIRES DUAL RUN INSPECTION.
